# SDR 07FDEA03897

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B53770012200
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON MILLED FRAME FLANGE, C 28, P 8-21, LT.  REPAIR PERFORMED BY BLEND OUT THE AFFECTED AREA IAW EA 6-5314-114895 AND   RAS/DABRE/7008329/2007 ISS A
